Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 15, NWS Lake Charles, LA

March 9, 2011Avoyelles Parish, Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 9, 2011, 12:11 AM CST for Avoyelles Parish, Rapides Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2011, 12:11 AM CST (06:11 UTC)
Expired
Mar 9, 2011, 12:45 AM CST
In force
34 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Avoyelles Parish, LA, Rapides Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 7:37 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2444 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
2.5
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WUUS54 KLCH 090611
SVRLCH
LAC009-079-090645-
/O.NEW.KLCH.SV.W.0015.110309T0611Z-110309T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1211 AM CST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES EFFIE...
  NORTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES PINEVILLE...

* UNTIL 1245 AM CST

* AT 1211 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH...FROM 12 MILES NORTHEAST OF PINEVILLE TO 5
  MILES SOUTH OF PINEVILLE...MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RUBY AND CENTERPOINT BY 1220 AM CST...
  EFFIE AND DEVILLE BY 1225 AM CST...
  BROUILLETTE BY 1235 AM CST...
  LAKE OPHELIA NATIONAL WILDLIFE REFUGE BY 1245 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3148 9216 3141 9214 3136 9207 3133 9208
      3134 9202 3132 9199 3129 9201 3124 9198
      3126 9194 3129 9195 3131 9193 3131 9189
      3128 9185 3121 9186 3116 9246 3145 9239
      3149 9221
TIME...MOT...LOC 0611Z 265DEG 37KT 3150 9227 3126 9234

$$

27
1 follow-up statement
641 
WWUS54 KLCH 090640
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1240 AM CST WED MAR 9 2011

LAC009-079-090650-
/O.EXP.KLCH.SV.W.0015.000000T0000Z-110309T0645Z/
RAPIDES LA-AVOYELLES LA-
1240 AM CST WED MAR 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN AVOYELLES AND
NORTHEASTERN RAPIDES PARISHES WILL EXPIRE AT 1245 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA.

LAT...LON 3148 9216 3141 9214 3136 9207 3133 9208
      3134 9202 3132 9199 3129 9201 3124 9198
      3126 9194 3129 9195 3131 9193 3131 9189
      3128 9185 3121 9186 3116 9246 3145 9239
      3149 9221
TIME...MOT...LOC 0640Z 265DEG 37KT 3152 9192 3128 9199

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 11:52 PM CST, 19 minutes earlier.

Area forecast discussion, Mar 8, 11:52 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1152 PM CST TUE MAR 8 2011

.UPDATE...
SENT A QUICK UPDATE TO THE ZONES AND GRIDS TO ADJUST POPS FOR THE
OVERNIGHT HOURS AND ALSO TO RAISE MIN TEMPS A FEW DEGREES. TORNADO
WATCH 44 REMAINS IN EFFECT UNTIL 3 AM. 24

&&

.PREV DISCUSSION... /ISSUED 816 PM CST TUE MAR 8 2011/

UPDATE...
UPDATED ZONES TO REPLACE TORNADO WATCH 42 WITH TORNADO WATCH 44.
THIS NEW WATCH IS IN EFFECT THROUGH 3 AM FOR OUR LOUISIANA
PARISHES ALONG I-10 AND NORTH. A PREFRONTAL BAND OF THUNDERSTORMS
HAS DEVELOPED AND IS MOVING NORTHEAST ALONG A LINE FROM NEAR
LIBERTY TO JENA. KLCH 00Z SOUNDING SHOWS STRONG INSTABILITY WITH
HELICITY VALUES BETWEEN 250-300 M2/S2...WITH VERY GOOD POTENTIAL
FOR STRONG TO SEVERE STORMS TO PERSIST THROUGH MUCH OF THE NIGHT.
HAVE ADJUSTED POPS TO REFLECT TRENDS. OTHERWISE...REMAINDER OF
FCST LOOKS FINE. 24

PREV DISCUSSION... /ISSUED 328 PM CST TUE MAR 8 2011/

DISCUSSION...RADAR DEPICTING A FEW SHOWERS AND THUNDERSTORMS OVER
THE FORECAST AREA. MORE ROBUST CONVECTION REMAINS TO OUR EAST
OVER SLIDELLS FORECAST AREA ALONG WARM FRONTAL BOUNDARY DRAPED
THROUGH CENTRAL LOUISIANA THEN SOUTHEAST. TORNADO WATCH CURRENTLY
IN EFFECT FOR ALL OF OUR LOUISIANA PARISHES...IN EFFECT UNTIL 8
PM.

ACTIVE NIGHT EXPECTED ACROSS THE REGION. VIGOROUS UPPER TROF NOW
OVER THE SOUTH PLAINS WILL CONTINUE TO ADVANCE EASTWARD. ASSOCIATED
SOUTHWEST TO NORTHEAST COLD/DRY FRONT PROGGED SIMILARLY BY MODELS
TO REACH THE LAKES AREA OF INTERIOR SOUTHEAST TEXAS TOWARD
MIDNIGHT...EXITTING ACADIANA TOWARD LATE MORNING. ONGOING ISOLATED
TO SCATTERED CONVECTION EXPECTED TO BECOME MORE WIDESPREAD GOING
THROUGH THE NIGHT AS DEEPER LIFT DEVELOPS WITH APPROACH OF SYSTEM.
PARAMETERS FOR SEVERE ALSO INCREASE...HENCE SEVERE THREAT
HEIGHTENED. SPC CURRENTLY HAS THE ENTIRE AREA IN SLIGHT RISK FOR
SEVERE...AND MODERATE OVER CENTRAL LOUISIANA AND SOUTHWEST
MISSISSIPPI.

INCORPORATED HPC QPF INTO GRIDS. LATEST ECMWF MUCH HIGHER AND
ACCORDINGLY TWEAKED HPC QPF SLIGHTLY HIGHER. EXPANDED EARLIER FLASH
FLOOD WATCH NORTH TO RAPIDES PARISH...SOUTH TO THE COAST. RAINFALL
AMOUNTS OF 2-4 INCHES WILL BE COMMON ACROSS THE WATCH AREA...WITH
ISOLATED HIGHER AMOUNTS. SHOULD ECMWF PROVE TO BE MORE ACCURATE...SOME
SIGNIFICANT RAINS WOULD BE POSSIBLE FURTHER TO THE WEST. WILL
MONITOR CLOSELY.

RAINS TAPER OFF POST-SUNRISE AND SHOULD EXIT THE ENTIRE INLAND
AREA BY NOON WITH CLEARING SKIES FOLLOWING. REMAINDER OF THE WEEK
APPEARS DRY AS HIGH PRESSURE BECOMES REESTABLISHED.

MARINE...MODERATE SOUTHERLY WINDS AND A GOOD CHANCE FOR SHOWERS
AND THUNDERSTORMS CAN BE EXPECTED TONIGHT AHEAD OF AN APPROACHING
COLD FRONT. THE FRONT WILL ADVANCE ACROSS THE COASTAL WATERS
WEDNESDAY MORNING FOLLOWED BY A STRONG OFFSHORE FLOW DEVELOPING IN
ITS WAKE.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  67  75  46  68 /  90  20   0   0
KBPT  65  75  45  70 / 100  20   0   0
KAEX  65  72  41  65 / 100  10   0   0
KLFT  70  75  47  67 / 100  40   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 9 AM CST WEDNESDAY FOR ACADIA-AVOYELLES-
     EVANGELINE-IBERIA-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-ST.
     LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION.

TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 6 AM CST WEDNESDAY FOR
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
     20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM-WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM-WATERS FROM
     INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
     TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

&&

PUBLIC/MARINE...04
Hazardous weather outlook, Mar 8, 11:29 AM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1129 AM CST TUE MAR 8 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-091730-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
1129 AM CST TUE MAR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PORTIONS OF CENTRAL LOUISIANA HAS BEEN UPGRADED TO A MODERATE SEVERE
THREAT BY THE STORM PREDICTION CENTER. THE REMAINDER OF THE
FORECAST AREA REMAINS IN A SLIGHT RISK FOR SEVERE.

INCREASING SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED THROUGH
THE AFTERNOON AND EVENING ACROSS THE REGION. A VIGOROUS STORM
SYSTEM ADVANCING THROUGH THE PLAINS WILL BRING THE NECESSARY
INGREDIENTS TOGETHER BY LATE AFTERNOON AND EVENING TO BRING THE
POTENTIAL FOR SEVERE THUNDERSTORMS. DAMAGING WINDS AND HAIL WILL
BE POSSIBLE...ALONG WITH A MORE SIGNIFICANT THREAT FOR STRONG
TORNADOES.

HEAVY RAINFALL IS BECOMING AN INCREASING CONCERN ACROSS THE AREA
TONIGHT ESPECIALLY ACROSS EAST CENTRAL LOUISIANA WHERE A FLASH
FLOOD WATCH HAS BEEN ISSUED FOR AVOYELLES...ST.
LANDRY...LAFAYETTE...UPPER ST. MARTIN AND ACADIA PARISHES TONIGHT
INTO WEDNESDAY MORNING. RAINFALL AMOUNTS IN THE WATCH AREA OF 2 TO
3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 4 TO 6 INCHES
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL BE ONGOING DURING THE MORNING
WEDNESDAY HOWEVER WILL COME TO AN END DURING THE MORNING HOURS.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED LATE THIS AFTERNOON
INTO THE OVERNIGHT HOURS.

In the hours before

Local storm report, Mar 8, 11:14 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1114 PM CST TUE MAR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND DMG     5 ENE PINEVILLE         31.35N 92.33W
03/08/2011                   RAPIDES            LA   BROADCAST MEDIA

            TREES AND POWERLINES DOWNED. PUBLIC REPORTS IT WAS A
            POSSIBLE TORNADO.

&&

JBRAZZEL
Local storm report, Mar 8, 11:16 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1116 PM CST TUE MAR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     FLASH FLOOD      9 SW ALEXANDRIA         31.20N 92.58W
03/08/2011                   RAPIDES            LA   BROADCAST MEDIA

            SEVERAL ROADS WITH WATER ON THEM.

&&

BRAZZELL
Local storm report, Mar 8, 11:21 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1121 PM CST TUE MAR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     HEAVY RAIN       2 SSW ALEXANDRIA        31.26N 92.48W
03/08/2011  M5.29 INCH       RAPIDES            LA   MESONET

&&

BRAZZELL
Local storm report, Mar 8, 11:30 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1130 PM CST TUE MAR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     FLASH FLOOD      10 NNW PITKIN           31.06N 93.01W
03/08/2011                   VERNON             LA   OTHER FEDERAL

            A LOW WATER CROSSING GAGE REPORTS OVER TWO FEET OF WATER
            OVER THE ROAD.

&&

BRAZZELL
Special weather statement, Mar 8, 11:36 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 PM CST TUE MAR 8 2011

LAZ028-090615-
RAPIDES LA-
1136 PM CST TUE MAR 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 1215 AM
CST...

AT 1130 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES WEST OF GARDNER...MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BOYCE BY 1140 PM...
  ALEXANDRIA INTERNATIONAL AIRPORT BY 1150 PM...
  ALEXANDRIA BY 1155 PM...
  TIOGA AND TIMBER TRAILS BY MIDNIGHT...
  KINGSVILLE...PINEVILLE...PARADISE AND TIOGA BY 1205 AM...
  LIBUSE BY 1210 AM...

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...EXACERBATING ONGOING FLOODING IN RAPIDES PARISH.
REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS.
THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA.

LAT...LON 3148 9218 3134 9221 3133 9222 3129 9222
      3124 9223 3118 9276 3135 9282 3140 9264
      3140 9262 3149 9221
Special weather statement, Mar 9, 12:07 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1207 AM CST WED MAR 9 2011

LAZ028-090700-
RAPIDES LA-
1207 AM CST WED MAR 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 100 AM
CST...

AT 1202 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER PARADISE...MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HOLLOWAY BY 1215 AM...

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM WEDNESDAY MORNING FOR
SOUTHWESTERN LOUISIANA.

LAT...LON 3148 9216 3141 9214 3138 9210 3137 9211
      3129 9239 3143 9246 3145 9241 3149 9221

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:26 PM CSTAreal Flood AdvisoryLCHRapides109 min
Mar 8, 6:33 PM CSTSpecial Weather StatementLCHRapides42 min
Mar 8, 6:44 PM CSTSpecial Weather StatementLCHBeauregard61 min
Mar 8, 7:41 PM CSTFlash Flood WarningLCHAvoyelles, Rapides3 hr
Mar 8, 7:43 PM CSTSpecial Weather StatementLCHAllen62 min
Mar 8, 8:01 PM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Rapides, Vernon59 min
Mar 8, 8:46 PM CSTTornado WarningLCHRapides29 min
Mar 8, 8:58 PM CSTTornado WarningLCHRapides47 min
Mar 8, 9:32 PM CSTSpecial Weather StatementLCHVernon58 min
Mar 8, 9:44 PM CSTSevere Thunderstorm WarningLCHRapides30 min
Mar 8, 9:58 PM CSTSevere Thunderstorm WarningLCHVernon62 min
Mar 8, 10:28 PM CSTFlash Flood WarningLCHRapides, Vernon3 hr
Mar 8, 11:36 PM CSTSpecial Weather StatementLCHRapides39 min
Mar 9, 12:07 AM CSTSpecial Weather StatementLCHRapides53 min
Mar 9, 1:00 AM CSTSevere Thunderstorm WarningLCHRapides60 min
Mar 9, 1:20 AM CSTSpecial Weather StatementLCHAvoyelles40 min
Mar 9, 1:32 AM CSTFlash Flood WarningLCHRapides, Vernon3 hr
Mar 9, 2:05 AM CSTSpecial Weather StatementLCHAvoyelles40 min
Mar 9, 3:13 AM CSTSmall Craft AdvisoryLCH31 hr
Mar 9, 3:48 AM CSTSpecial Weather StatementLCHSaint Martin42 min
Mar 9, 4:38 AM CSTAreal Flood WarningLCHRapides3 hr
Mar 9, 8:53 AM CSTMarine Dense Fog AdvisoryLCH9 hr
Mar 9, 11:20 AM CSTRiver Flood WarningLCHAllen, Rapides53 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.